Alert archive / Pennsylvania / Flash Flood Warnings in 2013

Flash Flood Warning 35, NWS Pittsburgh, PA

July 10, 2013Armstrong County, Jefferson County, Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at Jul 10, 2013, 6:19 PM EDT for Armstrong County, Jefferson County, Pennsylvania. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2013, 6:19 PM EDT (22:19 UTC)
Expired
Jul 10, 2013, 10:15 PM EDT
In force
4 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Armstrong County, PA, Jefferson County, PA

The radar

The Pittsburgh radar (KPBZ), 90 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 7:02 PM EDTHEAVY RAIN 2Punxsutawney, PAIN LAST HOUR.
Jul 10, 7:03 PM EDTHEAVY RAIN 2Punxsutawney, PAIN ONE HOUR
Jul 10, 7:15 PM EDTFLASH FLOODBig Run, PAROUTE 36 FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 56 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
434 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

430 
WGUS51 KPBZ 102219
FFWPBZ
PAC005-065-110215-
/O.NEW.KPBZ.FF.W.0035.130710T2219Z-130711T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
619 PM EDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ARMSTRONG COUNTY IN WEST CENTRAL PENNSYLVANIA...
  JEFFERSON COUNTY IN WEST CENTRAL PENNSYLVANIA...

* UNTIL 1015 PM EDT

* AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
THUNDERSTORMS WITH VERY HEAVY RAIN.  THE TORRENTIAL RAINS WILL 
CONTINUE AND CAUSE FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL STREAMS...LOW LYING
SPOTS ON ROADS...AND POOR DRAINAGE AREAS. MOVE TO HIGHER GROUND NOW.

PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4112 7880 4091 7881 4091 7922 4077 7922
      4054 7944 4053 7950 4056 7956 4063 7959
      4067 7969 4117 7969 4105 7967 4103 7960
      4100 7958 4098 7963 4101 7928 4105 7921
      4133 7921 4138 7897 4123 7871

$$
1 follow-up statement
199 
WGUS71 KPBZ 110150
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
950 PM EDT WED JUL 10 2013

PAC005-065-110159-
/O.CAN.KPBZ.FF.W.0035.000000T0000Z-130711T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ARMSTRONG PA-JEFFERSON PA-
950 PM EDT WED JUL 10 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR JEFFERSON AND
ARMSTRONG COUNTIES IN WEST CENTRAL PENNSYLVANIA...

THE RAIN HAS MOVED EAST OF THE AREA AND ANY SWOLLEN STREAMS WILL 
CONTINUE TO SLOWLY RECEDE.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROAD. FLOOD WATER IS USUALLY DEEPER THAN
IT APPEARS...AND ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO
SWEEP VEHICLES OFF THE ROAD. MAKE THE SMART CHOICE...TURN AROUND...
DONT DROWN.

PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 4112 7880 4091 7881 4091 7922 4077 7922
      4054 7944 4053 7950 4056 7956 4063 7959
      4067 7969 4117 7969 4105 7967 4103 7960
      4100 7958 4098 7963 4101 7928 4105 7921
      4133 7921 4138 7897 4123 7871

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 2:19 PM EDT, 4 hours earlier.

Area forecast discussion, Jul 10, 2:19 PM EDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
219 PM EDT WED JUL 10 2013

.SYNOPSIS...
PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL A COLD
FRONT CROSSES THE REGION TONIGHT. BUILDING HIGH PRESSURE WILL
FOLLOW FOR THE REMAINDER OF THE WEEK.

&&

.NEAR TERM /THROUGH THURSDAY/...
MRNG CNVCTN HAS VACATED THE RGN...LEAVING WDSPRD FLASH FLOODING IN
ITS WAKE. A LULL IS XPCD EARLY THIS AFTN AS ATMOSPHERE RECOVERS.

VERY MOIST AND UNSTABLE AMS RMNS IN PLACE...WITH A PLUME OF STEEP
MID-LVL LAPSE RATES NOTED IN 12Z KDTX RAOB XPCD TO ADVCT ESEWD.
WITH BKN SUNSHINE XPCD TO SPREAD EWD FROM OH INTO PA...MDT-STG
INSTBY WILL MATERIALIZE.

VIGOROUS TSTMS ONGOING FROM IN TO MI WILL SPREAD EWD WITH
ASSOCIATED SHRTWV TROF. AS THE VERY MOIST AMS IN ERN OH AND WRN PA
HEATS...VERY MINIMAL CAP WILL BE ERODED. CLUSTERS OF TSTMS MAY
CONSOLIDATE INTO MCS AS THEY PROGRESS EWD ACRS OH...PSBLY LEADING
TO A SGFNT WIND DMG THREAT.

PWATS RMN EXTREMELY HIGH AS WELL. IN LIGHT OF MRNG FLOODING RAIN
AND XPCD ADDITIONAL VERY HVY RAIN...FLASH FLOOD WATCH WAS EXPANDED
AND RETAINED THRU TNGT...WHEN CDFNT PASSAGE WILL EVACUATE THE MST
AMS.

SLGTLY COOLER MAXIMA XPCD ON THU AS CLD CVR IN WAKE OF CDFNT WILL
INHIBIT HEATING. MAXIMA FCSTD IN THE UPR 70S.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
COOLER AND LESS HUMID CONDS WL FOLLOW FROPA AS HIGH PRES BLDS IN.
AN UPR TROF WL MOVE ACRS THE GT LKS THU EVE BUT NO GOOD MOISTURE
TO WORK WITH SO LEFT FCST DRY. EXP SLIGHTLY BLO SEASONAL AVG
TEMPS THRU THE PD.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRES IS EXPD TO BE IN CTRL MUCH OF THE PD. WIDE RANGE OF MDL
SOLUTIONS ERLY NEXT WK IN HANDLING OF AN UPR LOW OVER THE NERN
CONUS. WENT WITH A NAEFS/HPC SOLN WHICH KEEPS MORE UPR LVL RIDGING
ACRS THE RGN. KEPT SLGT CHC POPS ERLY IN THE WK...WITH SLIGHTLY
BETTER CHCS TWD MID WK AS THE HIGH BEGINS TO BREAK DOWN. EXP ABV
SEASONAL AVG TEMPS THRU THE PD.

&&

.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS HAVE RETURNED TO MOST OF THE TAF SITES THIS
AFTERNOON. HOWEVER...THIS WILL BE TEMPORARY AS SHOWERS AND
THUNDERSTORMS WILL ONCE AGAIN REDEVELOP OVER THE REGION AND EXPAND
EASTWARD AHEAD OF A COLD FRONT. WITH MANY OF THE HI RES MODELS
HANDLING THE TIMING SIMILARLY...HAVE ADDED TEMPO TSRA GROUPS TO ALL
THE TAFS. EXPECT MVFR AND OCCASIONAL IFR RESTRICTIONS WITH
THUNDERSTORMS THROUGH THE AFTERNOON AND EVENING. SOME OF THESE
THUNDERSTORMS COULD BE SEVERE AND ALSO CONTAIN VERY HEAVY
RAINFALL...FURTHER HAMPERING VISIBILITIES.

CONDITIONS MAY TEMPORARILY IMPROVE BEHIND THE COLD FRONT BEFORE
FOG/STRATUS DEVELOPS OVERNIGHT.

SOUTHWESTERLY WINDS WILL SHIFT TO NORTHWESTERLY WITH THE FRONTAL
PASSAGE OVERNIGHT.

VFR SHOULD RETURN FOR THURSDAY AS HIGH PRESSURE BUILD EASTWARD.

OUTLOOK.../THURSDAY NIGHT THROUGH MONDAY/...
GENERAL VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD WITH HIGH
PRESSURE IN CONTROL.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ001.
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ039>041-048>050-
     057>059-068-069.
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ007>009-013>016-
     020>023-029-031-073>076.
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ001>004-012-
     021>023-041.

&&

KRAMAR/34
Hazardous weather outlook, Jul 10, 1:06 PM EDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
106 PM EDT WED JUL 10 2013

MDZ001-PAZ009-015-016-022-023-031-073>076-WVZ004-012-021>023-041-
111715-
GARRETT-FOREST-CLARION-JEFFERSON PA-ARMSTRONG-INDIANA-GREENE-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARSHALL-
WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
106 PM EDT WED JUL 10 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS A VERY MOIST AND
UNSTABLE AIRMASS REMAINS IN THE REGION. SOME STORMS WILL BECOME
SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY
THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039>041-048>050-057>059-068-069-PAZ007-008-013-014-020-021-029-
WVZ001>003-111715-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-LAWRENCE-
BUTLER-BEAVER-ALLEGHENY-WASHINGTON-HANCOCK-BROOKE-OHIO-
106 PM EDT WED JUL 10 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...SEVERE THUNDERSTORM WATCH 406 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KRAMAR

In the hours before

Local storm report, Jul 10, 5:44 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
544 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     FLASH FLOOD      ELIZABETH               40.27N  79.89W
07/10/2013                   ALLEGHENY          PA   EMERGENCY MNGR

            ROAD FLOODED AND LANDSLIDE DOUGLAS RUN RD

&&

EVENT NUMBER PBZ1302436
Local storm report, Jul 10, 6:02 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
602 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TSTM WND DMG     3 W NEWCOMERSTOWN       40.27N  81.66W
07/10/2013                   COSHOCTON          OH   PUBLIC

            NIMERSOUS TREES DOWN

&&

EVENT NUMBER PBZ1302437

XX
Local storm report, Jul 10, 6:12 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
612 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     CARROLLTON              40.58N  81.09W
07/10/2013                   CARROLL            OH   PUBLIC

            TREES DOWN.

&&

EVENT NUMBER PBZ1302438

XX
Local storm report, Jul 10, 6:14 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
614 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     FLASH FLOOD      WEIRTON                 40.40N  80.56W
07/10/2013                   HANCOCK            WV   TRAINED SPOTTER

            NUMEROUS ROADS CLOSED DUE TO FLASH FLOODING

&&

EVENT NUMBER PBZ1302439
Local storm report, Jul 10, 6:16 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
616 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     WEIRTON                 40.40N  80.56W
07/10/2013                   HANCOCK            WV   TRAINED SPOTTER

            NUMEROUS TREES DOWN IN AND AROUND WEIRTON.

&&

EVENT NUMBER PBZ1302443

XX
Local storm report, Jul 10, 6:17 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
617 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TSTM WND DMG     WHEELING                40.08N  80.70W
07/10/2013                   OHIO               WV   EMERGENCY MNGR

            NUMEROUS TREES DOWN

&&

EVENT NUMBER PBZ1302444

98

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:08 PM EDTSpecial Weather StatementPBZAllegheny37 min
Jul 9, 8:40 PM EDTSpecial Weather StatementPBZButler50 min
Jul 10, 5:44 AM EDTFlash Flood WarningPBZAllegheny3 hr
Jul 10, 6:49 AM EDTFlash Flood WarningPBZAllegheny, Beaver, Washington7 hr
Jul 10, 6:59 AM EDTSpecial Weather StatementPBZClarion, Mercer91 min
Jul 10, 8:28 AM EDTSpecial Weather StatementPBZBeaver32 min
Jul 10, 8:38 AM EDTFlash Flood WarningPBZWashington6 hr
Jul 10, 8:43 AM EDTFlash Flood WarningPBZFayette, Westmoreland3 hr
Jul 10, 8:52 AM EDTSpecial Weather StatementPBZBeaver23 min
Jul 10, 9:05 AM EDTFlash Flood WarningPBZWestmoreland115 min
Jul 10, 9:05 AM EDTSevere Thunderstorm WarningPBZBeaver40 min
Jul 10, 10:57 AM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland48 min
Jul 10, 2:45 PM EDTSpecial Weather StatementPBZMercer30 min
Jul 10, 2:51 PM EDTSevere Thunderstorm WarningPBZMercer24 min
Jul 10, 3:10 PM EDTSevere Thunderstorm WarningPBZMercer, Venango50 min
Jul 10, 3:29 PM EDTFlash Flood WarningPBZMercer4 hr
Jul 10, 3:37 PM EDTSevere Thunderstorm WarningPBZMercer, Venango38 min
Jul 10, 3:49 PM EDTSevere Thunderstorm WarningPBZMercer41 min
Jul 10, 4:01 PM EDTFlash Flood WarningPBZVenango4 hr
Jul 10, 4:03 PM EDTSevere Thunderstorm WarningPBZLawrence42 min
Jul 10, 4:07 PM EDTFlash Flood WarningPBZAllegheny6 hr
Jul 10, 4:11 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Venango49 min
Jul 10, 4:13 PM EDTSevere Thunderstorm WarningPBZLawrence47 min
Jul 10, 4:18 PM EDTFlash Flood WarningPBZLawrence6 hr
Jul 10, 4:28 PM EDTTornado WarningPBZLawrence32 min
Jul 10, 4:35 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion40 min
Jul 10, 4:45 PM EDTTornado WarningPBZButler, Lawrence30 min
Jul 10, 4:50 PM EDTSevere Thunderstorm WarningPBZButler40 min
Jul 10, 4:52 PM EDTFlash Flood WarningPBZButler5 hr
Jul 10, 5:16 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Venango44 min
Jul 10, 5:22 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Lawrence, Washington38 min
Jul 10, 5:25 PM EDTFlash Flood WarningPBZBeaver4 hr
Jul 10, 5:30 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion45 min
Jul 10, 5:34 PM EDTSevere Thunderstorm WarningPBZButler26 min
Jul 10, 5:37 PM EDTFlash Flood WarningPBZClarion4 hr
Jul 10, 5:42 PM EDTTornado WarningPBZAllegheny, Beaver, Washington18 min
Jul 10, 5:48 PM EDTSevere Thunderstorm WarningPBZGreene, Washington42 min
Jul 10, 5:52 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Jefferson38 min
Jul 10, 5:58 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Beaver, Butler, Fayette, Lawrence and 2 more47 min
Jul 10, 6:01 PM EDTFlash Flood WarningPBZWashington4 hr
Jul 10, 6:26 PM EDTSevere Thunderstorm WarningPBZIndiana, Jefferson49 min
Jul 10, 6:28 PM EDTFlash Flood WarningPBZIndiana4 hr
Jul 10, 6:28 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Greene, Washington, Westmoreland47 min
Jul 10, 6:29 PM EDTSpecial Weather StatementPBZGreene46 min
Jul 10, 6:33 PM EDTFlash Flood WarningPBZFayette, Westmoreland3 hr
Jul 10, 6:47 PM EDTSevere Thunderstorm WarningPBZFayette, Greene43 min
Jul 10, 6:56 PM EDTSevere Thunderstorm WarningPBZFayette, Indiana, Westmoreland49 min
Jul 10, 7:17 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington, Westmoreland28 min
Jul 10, 7:28 PM EDTSevere Thunderstorm WarningPBZFayette, Greene47 min

Nearby

Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.